Reactions 1680, p221 - 2 Dec 2017
Gastrointestinal intolerance: case report
An elderly woman [age at reaction onset not clearly stated]
developed gastrointestinal intolerance while receiving
methotrexate for severe rheumatoid arthritis (RA).
The woman had been diagnosed with rheumatoid arthritis at
the age of 58 years and was put on methotrexate 15-20mg
every seven days [route not stated]. At the age of 67 years,
adalimumab was added to the treatment and she started
receiving IM injection of methotrexate 20mg every seven days.
Although, rapid remission was noted in the beginning, she
experienced a strong relapse of RA at the age of 70. She also
had gastrointestinal intolerance [duration of treatment to
reaction onset not stated].
The woman’s methotrexate was therefore stopped
[outcome not stated].
Author comment: "Methotrexate was interrupted for
individual gastrointestinal intolerance."
Iebba F, et al. Case report: Safety and efficacy of tocilizumab in a patient with
rheumatoid arthritis and chronic hepatitis C. Case Reports in Medicine 2012: 2012.
Available from: URL: http://doi.org/10.1155/2012/212381 - Italy
Reactions 2 Dec 2017 No. 16800114-9954/17/1680-0001/$14.95 Adis © 2017 Springer International Publishing AG. All rights reserved